Doctor insights on:
Red Light Acne Treatment
Mineral makeup : Works very well.Get a more detailed answer ›
Acne is one of the most common skin conditions. It affects about 80% of adolescents. Acne starts as a blockage of the sebaceous glands followed by inflammation. It occurs in areas where there are lots of sebaceous glands, such as the face back and chest. The hallmarks of the condition are blackheads, whiteheads (closed comedones), papules, pustules, cysts, nodules, and sometimes scarring. There are numerous treatments available, both topical and systemic. The most commonly used are benzoyl peroxide, retinoids, and antibiotics ...Read more
If proactive isn't working for me, and no other acne treatment i've tried, what do I do to reduce the redness and blemmishes on my face (16 yrs old)?
Mild will fail: The red marks after acne lesions subside aren't treatable and you'll need to let them face on their own. Instead, focus on whatever it takes to keep your disease under control -- and if it's leaving red marks that stay around, you'll need strong stuff. If topical benzoyl peroxide as tolerated isn't clearing you in 2 weeks, you'll need prescription-strength from your physician. ...Read more
Does doxycycline the acne treatment medicine make your skin red, and it says take one tablet with food in the morning.. Any suggestions?.
Photosensitivity: Doxycycline can make your skin hypersensitive to sunlight and prone to sunburn with minimal sun exposure. Patients are always advised to stay out of the sun while taking doxycycline, and use sunblock or wear clothes that cover you completely. If you already have a rash whether its photosensitivity or a straightforward allergic reaction you may need to discontinue the doxycycline. ...Read moreSee 2 more doctor answers
Hi I got acne treatment in my eye and it's all red and teary. I washed it with water but it improved minimally and it still burns, what do I do?
Its 5 months after the completion of acne treatment using oratane. My lips are still red imflamed and keep peeling every day. I have used everyproduct?
What did the dermato: What did the dermatologist give you for it? What have you tried? Try vaseline or Aquaphor every hour. Small amt., rub in. ...Read more
No more pimples, still on accutane, but I have red acne scars on my cheeks and redness uneven skintone. Any treatments i can do ? I have wedding soon
Ease up on RetinA: You state that you are on Accutane but your history states you are on retin a (tretinoin) as well. You may want to ease up on the retin a (tretinoin) as that may be responsible for your redness. Some patients love and swear by relight therapy but the science is lacking. Nor surgical interventions can be done because of the Accutane so cosmetics may be your best option. ...Read moreSee 1 more doctor answer
Sucker bait: Colored light therapy is decades old. There's just enough scientific jargon that the practitioner can use to make people believe that this fun-therapy might work. It's an amusing placebo. If you can take and want the oral contraceptive pill, it's likely to clear you; otherwise, start with topical benzoyl peroxide with Clindamycin or something similar your doctor can rx. You deserve to be acne-free. ...Read more
- Talk to a doctor live online for free
- Light treatment for acne scars
- Acne bluered light treatment
- Acne light treatment results
- Ask a doctor a question free online
- Laser light acne treatment
- Blue light for acne treatment
- Uv light acne treatment
- Blue light acne treatment
- Talk to a dermatologist online